Alert archive / Missouri / Flash Flood Warnings in 2006

Flash Flood Warning 112, NWS Springfield, MO

September 17, 2006Greene County, Missouri

NWS Springfield, MO issued this flash flood warning at Sep 17, 2006, 11:36 AM CDT for Greene County, Missouri. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Sep 17, 2006, 11:36 AM CDT (16:36 UTC)
Expired
Sep 17, 2006, 5:30 PM CDT
In force
6 hr
Issued by
NWS Springfield, MO
Area
Counties, with a storm outline in the text

County Greene County, MO

The radar

The Springfield radar (KSGF), 1 km from the middle of the area, began a volume at 16:39 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Springfield, MO (KSGF), launched 12:00Z, 4.6 hours before the alert went out and 50 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Springfield, MO at 12:00Z on 2006-09-17Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1535 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Springfield, MO at 12:00Z on 2006-09-17The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 131 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1535 J/kg
Mixed-layer CIN
-134 J/kg
Mixed-layer LCL
1066 m above ground
0-6 km bulk shear
23 kt
0-1 km storm-relative helicity
131 m²/s²
0-3 km storm-relative helicity
187 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS53 KSGF 171642
FFWSGF
MOC077-172230-

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1136 AM CDT SUN SEP 17 2006

THE NATIONAL WEATHER SERVICE IN SPRINGFIELD HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  GREENE COUNTY IN SOUTHWEST MISSOURI.

* UNTIL 530 PM CDT

* AT 1134 AM CDT...THE PUBLIC REPORTED FLASH FLOODING FROM A   
  THUNDERSTORM OVER THE WARNED AREA. SPECIFICALLY...LOW LYING AREAS 
  ALONG NATIONAL AVENUE REPORTED EIGHT INCHES OF FLOWING WATER ON 
  THE ROADWAY. ALTHOUGH THE HEAVIEST RAINFALL WILL LIKELY DIMINISH 
  BY 1 PM...RUNOFF WILL LIKELY CONTINUE THROUGH THE MID TO LATE 
  AFTERNOON HOURS ACROSS GREENE COUNTY. IN ADDITION...LOW WATER 
  CROSSINGS WILL LIKELY BEGIN TO RISE SIGNIFICANTLY. 
  THEREFORE...PLEASE BE AWARE OF SOME OF THE LOW WATER CROSSINGS 
  ACROSS THE SPRINGFIELD AREA THAT ARE SUBJECT TO FLOODING. AN 
  ADDITIONAL ONE INCH OF RAINFALL IS LIKELY ACROSS THE WARNED 
  AREA...WHICH WILL GIVE TOTAL RAINFALL AMOUNTS OF TWO TO LOCALLY 
  FOUR INCHES ACROSS GREENE COUNTY BEFORE THE RAINFALL TAPERS OFF 
  THIS EVENING. 

* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO WILLARD...
  I-44 NEAR MILE MARKER 80 AND FAIR GROVE

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352

$$

JLT
4 follow-up statements
000 
WGUS73 KSGF 171752
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1245 PM CDT SUN SEP 17 2006

MOC077-172230-
GREENE MO-
1245 PM CDT SUN SEP 17 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
GREENE COUNTY...

AT 1243 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
ALONG THE 36TH HUNDRED BLOCK OF KEARNEY STREET IN NORTHEAST 
SPRINGFIELD. 

DOPPLER RADAR ESTIMATED BETWEEN ONE AND THREE INCHES OF RAINFALL 
SINCE 7 AM ACROSS GREENE COUNTY...WITH LOCALLY HIGHER AMOUNTS. 
ALTHOUGH STREET FLOODING HAS BEEN REPORTED...NO COUNTY ROADS HAVE 
BEEN CLOSED AS OF 1230 PM. 

THE HEAVIEST RAINFALL HAS ENDED ACROSS THE WARNED 
AREA...HOWEVER...RUNOFF WILL CONTINUE AND CAUSE LOCALIZED FLASH 
FLOODING...ESPECIALLY FOR THE CITY OF SPRINGFIELD. 

SPECIFICALLY...SOME OF THE LOCAL CREEKS AND STREAMS AROUND 
SPRINGFIELD WILL LIKELY BE RUNNING HIGH OR NEAR BANKFULL THIS 
AFTERNOON.  

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352

$$

JLT
000 
WGUS73 KSGF 171844
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
137 PM CDT SUN SEP 17 2006

MOC077-172230-
GREENE MO-
137 PM CDT SUN SEP 17 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
GREENE COUNTY...

AT 135 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
ALONG THE 36TH HUNDRED BLOCK OF KEARNEY STREET IN NORTHEAST 
SPRINGFIELD. 

IN ADDITION...LOCAL OBSERVATIONS FROM LOCAL STREAMS AND CREEKS 
INDICATED THAT WILSON CREEK HAS RISEN SIX FEET IN SOME LOCATIONS 
ACROSS WESTERN SPRINGFIELD SINCE NOON. SPECIFICALLY...AN OBSERVATION 
ALONG WILSON CREEK AT SCENIC AND SUNSHINE REPORTED A READING OF 9 
FEET AS OF 1 PM. THIS WILL PRODUCE FLOODING OF LOW WATER CROSSINGS 
ALONG WILSON CREEK ACROSS WESTERN PORTIONS OF SPRINGFIELD DURING THE 
AFTERNOON. 

ALSO...DOPPLER RADAR HAS ESTIMATED BETWEEN ONE AND THREE INCHES OF 
RAINFALL SINCE 7 AM ACROSS GREENE COUNTY...WITH LOCALLY HIGHER 
AMOUNTS. ALTHOUGH STREET FLOODING HAS BEEN REPORTED...NO COUNTY 
ROADS HAVE BEEN CLOSED AS OF 130 PM. A LOCAL OBSERVATION IN 
NORTHEAST GREENE COUNTY INDICATED A RAINFALL TOTAL OF 2.76 INCHES.  

ALTHOUGH THE HEAVIEST RAINFALL HAS ENDED ACROSS THE WARNED 
AREA...RUNOFF WILL CONTINUE AND CAUSE LOCALIZED FLASH 
FLOODING...ESPECIALLY FOR THE CITY OF SPRINGFIELD. 

TO REPORT FLOODING...HAVE THE NEAREST LAW ENFORCEMENT AGENCY RELAY
YOUR REPORT TO THE NATIONAL WEATHER SERVICE FORECAST OFFICE IN
SPRINGFIELD.

LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352

$$

JLT
000 
WGUS73 KSGF 172023
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
317 PM CDT SUN SEP 17 2006

MOC077-172230-
GREENE MO-
317 PM CDT SUN SEP 17 2006

...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 530 PM CDT FOR
GREENE COUNTY...

AT 312 PM CDT...LOCAL LAW ENFORCEMENT OFFICIALS REPORTED FLOODING 
OVER THE WARNED AREA. FARM ROAD 146...WEST OF SPRINGFIELD...ALONG 
WILSON CREEK REMAINS FLOODED AND IMPASSABLE. A LOCAL OBSERVATION 
ALONG WILSON CREEK INDICATED A RISE OF SIX FEET SINCE 11 
AM...HOWEVER...THE RUNOFF IS NEARLY COMPLETE IN CENTRAL PARTS OF 
SPRINGFIELD WHERE EARLIER WILSON CREEK ROSE TO NINE FEET NEAR SCENIC 
AND SUNSHINE. EXPECT A SLOW DECREASE IN THE FLOOD WATERS ACROSS 
WESTERN PORTIONS OF SPRINGFIELD THROUGH THE LATE AFTERNOON. 

NO ADDITIONAL HEAVY RAINFALL IS EXPECTED DURING THE LATE AFTERNOON 
HOURS. 

REMEMBER...DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER 
COVERS THE ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR 
CAR TO CROSS SAFELY. MOVE TO HIGHER GROUND.

LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352

$$

JLT
000 
WGUS73 KSGF 172222
FFSSGF

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
521 PM CDT SUN SEP 17 2006

MOC077-172231-
GREENE MO-
521 PM CDT SUN SEP 17 2006

...THE FLASH FLOOD WARNING WILL EXPIRE AT 530 PM CDT FOR GREENE
COUNTY...

THE HEAVY RAINFALL WHICH CAUSED FLASH FLOODING TO OCCUR EARLIER HAS 
PUSHED EAST OF THE AREA AND FLOODING WAS NO LONGER OCCURRING.  THUS 
THE FLASH FLOOD WARNING WILL BE ALLOWED TO EXPIRE AT 530 PM.


LAT...LON 3710 9362 3711 9315 3741 9311 3741 9352

$$

LINDENBERG

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Springfield, MO wrote its last area forecast discussion before this flash flood warning went out at Sep 17, 6:35 AM CDT, 5 hours 1 minute earlier.

Area forecast discussion, Sep 17, 6:35 AM CDT, 5 hours 1 minute before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE SPRINGFIELD MO
635 AM CDT SUN SEP 17 2006

.UPDATE...

CONVECTION WAS SPREADING EAST INTO THE FORECAST AREA EARLY SUNDAY IN
RESPONSE TO INCREASING SYNOPTIC SCALE ASCENT ASSOCIATED WITH UPPER
JET STREAKING ACROSS THE PLAINS. CONVECTION WAS ALSO PUSHING
NORTHEAST OUT OF OKLAHOMA IN ADVANCE OF A MINOR SHORTWAVE EMBEDDED
IN THE SUBTROPICAL JET. SHOWERS AND THUNDERSTORMS WILL INCREASE
THROUGH THE MORNING AS THE AFOREMENTIONED FEATURES PROVIDE AMPLE
LIFT...AND THE LOWER ATMOSPHERIC COLUMN CONTINUES TO MOISTEN.

FOSTER

&&

.DISCUSSION...

FRONTAL BOUNDARY HAS LIT UP TO OUR WEST AS ADVERTISED. NOSE OF
50-60KT LLJ CONTINUES TO ADVECT RICH LOW LEVEL THETA-E AIR INTO
SOUTHWEST MISSOURI. IN THE PREFRONTAL WARM SECTOR...CONDITIONS ARE
MUGGY THIS MORNING WITH TEMPS IN THE UPPER 70S/LOWER 80S AND
DEWPOINTS GENERALLY IN THE UPPER 60S.

MID/UPPER LEVEL SUBTROPICAL MOISTURE FROM THE REMNANTS OF LANE IS
BEGINNING TO MAKE PROGRESS INTO SOUTHERN MISSOURI. THE EFFECTS OF
THIS WILL LIKELY BE IN THE FORM OF CLOUD COVER OVER SOUTH CENTRAL
MISSOURI...WHICH WILL HINDER SIGNIFICANT DIURNAL DESTABILIZATION.

ANOTHER AREA OF INTEREST IS A WAVE ACROSS SOUTH TEXAS RESULTING IN
DEEP CONVECTION /AS PER MORNING IR CLOUD TOPS/. THIS PIECE OF ENERGY
IS PROGGED TO TRAVEL NORTHEASTWARD THIS MORNING INTO ARKANSAS. THIS
WILL ENCOURAGE SEVERE THUNDERSTORM DEVELOPMENT TO OUR SOUTH THIS
MORNING AS THE FRONTAL BOUNDARY TRAVERSES OUR AREA.

STORY REMAINS CONSISTENT REGARDING SEVERE WEATHER POTENTIAL ACROSS
THE OZARKS TODAY. FLOW AND BULK SHEAR VECTORS PARALLEL TO THE COLD
FRONT WILL SUPPORT CONTINUED LINEAR DEVELOPMENT. LACK OF STEEP
700-500MB LAPSE RATES WILL RESULT IN WEAK INSTABILITY. FORECAST
SOUNDINGS FOR THIS AFTERNOON ACROSS OUR SOUTHEASTERN ZONES SHOW
MODEST SHEAR THROUGH THE LOWER HALF OF THE ATMOSPHERE...MORE
CONDUCIVE TO MULTICELLULAR DEVELOPMENT AS OPPOSED TO SUPERCELL
STRUCTURES. HOWEVER...IF A DISCRETE CELL OR TWO CAN DEVELOP
/PRIMARILY ACROSS OUR SOUTHEAST CWA/ IT WOULD BE CAPABLE OF DAMAGING
WIND GUSTS. LARGE HAIL THREAT IS MINIMAL FOR OUR AREA GIVEN HIGH
FREEZING LEVELS AND AFOREMENTIONED LACK OF SHEAR AND STEEP LAPSE
RATES.

HEAVY RAINFALL IS STILL POSSIBLE FOR AREAS ROUGHLY ALONG AND
SOUTHEAST OF THE I-44 CORRIDOR THIS AFTERNOON. FORECAST SOUNDINGS
AND BUFKIT OFFER SOME SEMBLANCE OF LONG SKINNY CAPE AND MARGINALLY
DEEP WARM CLOUD LAYERS. CONTINUED LOW LEVEL THETA-E ADVECTION ON THE
HEELS OF 20KT SOUTHWESTERLY WINDS WILL PROVIDE A BELT OF MOISTURE
INTO THE AREA. 00Z UPPER AIR ANALYSIS SHOWS DOWNSTREAM PRECIPITABLE
WATER VALES FROM 1.6-1.8 INCHES. ALL OF THIS IS MEASURED IN AN
EXPECTED MAXIMA OF K INDICES ACROSS SOUTH CENTRAL AND SOUTHEAST
MISSOURI THIS AFTERNOON.

IN THE WAKE OF TODAYS SYSTEM...MID/UPPER LEVEL RIDGING WILL COMMENCE
ACROSS THE PLAINS AS A MODIFIED CANADIAN SURFACE HIGH SPREADS INTO
OUR AREA. COOLER AND DRIER AIR WILL BE IN STORE FOR THE OZARKS ON
TUESDAY AND WEDNESDAY...WITH MORNING LOWS IN THE MID/UPPER 40S AND
HIGHS COMFORTABLY IN THE 70S. WOULDNT BE SURPRISED TO SEE A FEW
READINGS IN THE UPPER 60S ON TUESDAY...ESPECIALLY ACROSS CENTRAL
MISSOURI.

NEXT UPPER TROUGH WILL DIP INTO THE FOUR CORNERS REGION BY THURSDAY.
THERE IS SOME MODEL DISCREPANCY IN REGARDS TO THE EVOLUTION OF
THIS SYSTEM...BUT THE GFS...ECMWF...AND CANADIAN GENERALLY AGREE OF
AN IMPACT ON THE OZARKS LATE IN THE WORK WEEK. LACK OF MOISTURE WILL
INITIALLY BE AN ISSUE. HOWEVER...THE POSITION OF THE TROUGH WILL
LIKELY DRAW UP SOME MID/UPPER LEVEL MOISTURE FROM THE REMNANTS OF
MIRIAM. A FEW DAYS OF SOUTHERLY LOW LEVEL FLOW MID-WEEK AND A
SURFACE LOW ACROSS THE CENTRAL PLAINS WILL SET UP A NICE WARM
AIR/MOIST ADVECTION REGIME AND ALLOW THE GULF TO OPEN UP. MOST
SIGNIFICANT CHANGE TO THE EXTENDED FORECAST WAS TO BUMP UP TO 30
POPS FOR FRIDAY...WHICH IS FAIRLY ALIGNED TO THE ENSEMBLE POPS.

SCHULTZ

&&

.AVIATION...

A STRONG SOUTHERLY FLOW JUST OFF OF THE SURFACE WILL RESULT IN LOW
LEVEL WIND SHEAR THROUGH EARLY THIS MORNING. THUNDERSTORMS WILL
CONTINUE TO INCREASE IN COVERAGE AHEAD OF AN APPROACHING COLD FRONT.
AREAS OF MVFR CEILINGS AND VISIBILITIES CAN BE EXPECTED AS THE DAY
PROGRESSES AND THUNDERSTORM COVERAGE INCREASES. WINDS WILL SHIFT TO
THE WEST AND NORTHWEST THIS MORNING IN JOPLIN AND IN SPRINGFIELD BY
THIS AFTERNOON AS A COLD FRONT ADVANCES EASTWARD.

FOSTER

&&

.SGF WATCHES/WARNINGS/ADVISORIES...

MO...NONE.
KS...NONE.

WFO SGF
Hazardous weather outlook, Sep 17, 11:24 AM CDT, 12 minutes before
HAZARDOUS WEATHER OUTLOOK...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1124 AM CDT SUN SEP 17 2006

KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-180900-
BOURBON-CRAWFORD-CHEROKEE-BENTON-MORGAN-MILLER-MARIES-VERNON-
ST. CLAIR-HICKORY-CAMDEN-PULASKI-PHELPS-BARTON-CEDAR-POLK-DALLAS-
LACLEDE-TEXAS-DENT-JASPER-DADE-GREENE-WEBSTER-WRIGHT-NEWTON-
LAWRENCE-CHRISTIAN-DOUGLAS-HOWELL-SHANNON-MCDONALD-BARRY-STONE-
TANEY-OZARK-OREGON-
1124 AM CDT SUN SEP 17 2006

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF THE MISSOURI
OZARKS AND EXTREME SOUTHEAST KANSAS.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

  WEATHER HAZARDS EXPECTED:

  HEAVY RAINFALL ACROSS THE ENTIRE OUTLOOK AREA. AN ISOLATED SEVERE
  THUNDERSTORMS CAPABLE OF WIND GUSTS TO 60 MPH WILL BE POSSIBLE
  OVER SOUTH CENTRAL MISSOURI.

  AREAS AFFECTED AND TIMING:

  ALL OF THE MISSOURI OZARKS AND EXTREME SOUTHEAST KANSAS TODAY.

  DISCUSSION:

  SHOWERS AND THUNDERSTORMS WILL CONTINUE TO EXPAND ALONG A COLD
  FRONT SLOWING MOVING EASTWARD ACROSS SOUTHWESTERN MISSOURI. THE
  ENTIRE OUTLOOK AREA CAN EXPECT PERIODS OF SHOWERS AND
  THUNDERSTORMS THROUGHOUT THE DAY. MODERATE TO OCCASIONALLY HEAVY
  RAINFALL WILL BE THE PRIMARY HAZARD WITH THIS ACTIVITY. WIDESPREAD
  RAINFALL TOTALS OF ONE TO THREE INCHES CAN BE EXPECTED...
  PARTICULARLY IN AREAS ALONG AND SOUTHEAST OF THE INTERSTATE 44
  CORRIDOR.

  DUE TO LIMITED INSTABILITY...MOST THUNDERSTORMS WILL REMAIN BELOW
  SEVERE LIMITS. HOWEVER...ISOLATED SEVERE THUNDERSTORMS WILL BE
  CAPABLE OF PRODUCING WIND GUSTS TO 60 MPH ACROSS SOUTH CENTRAL
  MISSOURI WHERE INSTABILITY WILL BE THE HIGHEST.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

  THUNDERSTORMS WILL BE POSSIBLE ON FRIDAY WITH THE APPROACH OF
  ANOTHER UPPER LEVEL DISTURBANCE.

.SPOTTER INFORMATION STATEMENT...

  DUE TO THE ISOLATED NATURE OF ANY SEVERE THUNDERSTORMS THAT DO
  DEVELOP...SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

&&

THIS PRODUCT IS NOW AVAILABLE IN GRAPHICAL FORMAT...ALONG WITH
OTHER WEATHER...HYDROLOGICAL AND CLIMATE INFORMATION...AT
HTTP://WWW.CRH.NOAA.GOV/SGF(ALL LOWERCASE)

SCHULTZ/GAGAN

In the hours before

Local storm report, Sep 17, 9:33 AM CDT, 2 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
933 AM CDT SUN SEP 17 2006

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0932 AM     HEAVY RAIN       MILLER                  37.21N 93.84W
09/17/2006  M3.00 INCH       LAWRENCE           MO   CO-OP OBSERVER

            THREE INCHES OF RAINFALL IN THE PAST TWO HOURS.

&&

GAGAN
Special weather statement, Sep 17, 9:49 AM CDT, 1 hour 47 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
949 AM CDT SUN SEP 17 2006

MOZ067-171545-
ST. CLAIR-
949 AM CDT SUN SEP 17 2006

...SIGNIFICANT WEATHER ALERT FOR ST. CLAIR COUNTY UNTIL 1045 AM
CDT...

AT 943 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 7 MILES SOUTH OF OSCEOLA...OR 17 MILES EAST OF EL
DORADO SPRINGS...AND MOVING NORTHEAST AT 30 MPH.

WINDS AROUND 50 MPH ARE EXPECTED WITH THIS STORM.

JLT

The office that day

Everything else NWS Springfield, MO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 17, 10:16 AM CDTFlash Flood WarningSGFLawrence6 hr
Sep 17, 12:21 PM CDTFlash Flood WarningSGFNewton3 hr

Nearby

Flash Flood Warnings in Missouri, 2006Every flash flood warning in 2006

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.